Title: A new formula for the shape operator of a geodesic sphere and its applications
Authors: Kowalski, O ×
Vanhecke, Lieven #
Issue Date: 1986
Publisher: Springer verlag
Series Title: Mathematische zeitschrift vol:192 issue:4 pages:613-625
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science